Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   AUGUST 2019 , Volume 16 , Number 4 ; Page(s) 175 To 187.
 
Paper: 

Fuzzy universal algebras on L-sets

 
 
Author(s):  WEI X., YUE Y.*
 
* Department of Mathematics, Ocean University of China, 238 Songling Road, 266100, Qingdao, P.R.China
 
Abstract: 
This paper attempts to generalize universal algebras on classical sets to L-sets when L is a GL-quantale. Some basic notions of fuzzy universal algebra on an L-set are introduced, such as subalgebra, quotient algebra, homomorphism, congruence, and direct product etc. The properties of them are studied. L-valued power algebra is also introduced and it is shown there is an onto homomorphism from P(A)/R+ to P(A/R) for any congruence R on L-set A.
 
Keyword(s): L-valued relation,congruence,subalgebra,homomorphism,L-valued power algebra
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

WEI, X., & YUE, Y. (2019). Fuzzy universal algebras on L-sets. IRANIAN JOURNAL OF FUZZY SYSTEMS, 16(4 ), 175-187. https://www.sid.ir/en/journal/ViewPaper.aspx?id=695739



Vancouver: Copy

WEI X., YUE Y.. Fuzzy universal algebras on L-sets. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2019 [cited 2021October19];16(4 ):175-187. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=695739



IEEE: Copy

WEI, X., YUE, Y., 2019. Fuzzy universal algebras on L-sets. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 16(4 ), pp.175-187. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=695739.



 
  pdf-File
Yearly Visit 62
 
 
Latest on Blog
Enter SID Blog